1887

n Learning and Teaching Mathematics - Probability revisited

Volume 2011, Issue 10
  • ISSN : 1990-6811

Abstract

Issue 8 of (May 2010) included an informative article by Sudi Balimuttajjo and Robert J. Quinn entitled "Innovative Pedagogical Approaches Based on Solving a Disjunctive Probability Problem" (pp. 61-66).

Loading full text...

Full text loading...

Loading

Article metrics loading...

/content/amesal/2011/10/EJC20665
2011-05-01
2019-08-26

This is a required field
Please enter a valid email address
Approval was a Success
Invalid data
An Error Occurred
Approval was partially successful, following selected items could not be processed due to error